ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An $O(h^4)$ accurate cubic spline TAGE method for nonlinear singular two point boundary value problems

Mohanty, RK and Sachdev, PL and Jha, Navnit (2004) An $O(h^4)$ accurate cubic spline TAGE method for nonlinear singular two point boundary value problems. In: Applied Mathematics and Computation, 158 (3). pp. 853-868.

[img] PDF
navnit.pdf
Restricted to Registered users only

Download (256Kb) | Request a copy

Abstract

In this paper, we propose two parameter alternating group explicit (TAGE) method for the numerical solution of Image, $u'' + \frac {\alpha}{r}\ u'$ – $\frac{\alpha} {r^2}\ u = f(r), 0 < r < 1$ using a fourth order accurate cubic spline method with specified boundary conditions at the end points. The proof of convergence of the TAGE method when the coefficient matrix is unsymmetric and real is presented. We also discuss Newton-TAGE method for the numerical solution of nonlinear singular two point boundary value problem using the cubic spline method with same accuracy of order four. Numerical results are provided to illustrate the viability of the proposed TAGE method.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Inc.
Keywords: TAGE method;Newton-TAGE method;Cubic spline;Convergence;Burgers' equation;Singular equation;RMS errors
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12911

Actions (login required)

View Item View Item